MathSciNet Relay Station
MathSciNet bibliographic data
MR2663630 60F17 (60G51 60J55)
Chaumont, L.; Doney, R. A. Invariance principles for local times at the maximum of random walks and Lévy processes. Ann. Probab. 38 (2010), no. 4, 1368–1389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement